# SDR MASA2009040200116

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 27,472 hours, 23,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7291 IAD.  CREW RETURNED TO THE FIELD DUE TO A GEAR DISAGREE MESSAGE.  MX ADJUSTED THE NOSE GEAR PROXIMITY SENSOR AND OPS CHECKED GOOD.
